# SDR ASAA2016082617802

- Difficulty date: August 26, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 34,511 hours, 10,349 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PACK LIGHT ON RECALL AFTER ENGINE START.  ACFT GROUNDED.  PERFORMED NR 1 PACK/ZONE TEMP CONTROL BITE, FOUND TCV FAULT NR 1 PACK ON PREVIOUS FLIGHT.  CLEARED FAULT PERFORMED 2 BITES NO DEFECTS NOTED IAW AMM 21-61-00.
